# SDR HALA2022040700086

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 32,578 hours, 5,095 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  RT OUTER FUEL TANK WILL NOT TAKE FUEL //  REMOVED AND REPLACED RT OUTER TANK FUELING VALVE PER AMM 28-25-57.  OPS CHECK GOOD 2398798. OK FOR SVC. ACTUATOR, SINGL OFF 43-2826-9-0002 S/N 46153 ON 43-2826-9-0001 S/N 46128
